Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 8, 2016, 3:49 AM CST for 4 counties in Texas. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2016, 3:49 AM CST (09:49 UTC)
- Expired
- Mar 8, 2016, 4:45 AM CST
- In force
- 56 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kimble County, TX, Menard County, TX, Schleicher County, TX, Sutton County, TX
The radar
The San Angelo radar (KSJT), 100 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 4:05 AM CST | TSTM WND DMG | Roosevelt, TX | LARGE TREE UPROOTED. |
| Mar 8, 4:18 AM CST | HAIL 1 | 8 Wnw Cleo, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 1:18 AM CST | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1458 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
471
WUUS54 KSJT 080949
SVRSJT
TXC267-327-413-435-081045-
/O.NEW.KSJT.SV.W.0006.160308T0949Z-160308T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
349 AM CST TUE MAR 8 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
NORTHEASTERN SUTTON COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN SCHLEICHER COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN KIMBLE COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 445 AM CST
* AT 348 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
ROOSEVELT...OR 24 MILES WEST OF JUNCTION...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
FORT MCKAVETT AROUND 425 AM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE US-
83 NEAR THE KIMBLE-MENARD COUNTY LINE...CLEO...I-10 NEAR THE SUTTON-
KIMBLE COUNTY LINE AND CAMP SOL MAYER.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 428 AND 452.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3033 10006 3052 10031 3091 10013 3071 9959
TIME...MOT...LOC 0948Z 202DEG 32KT 3051 10018
HAIL...1.00IN
WIND...60MPH
$$
DANIELS1 follow-up statement
086
WWUS54 KSJT 081012
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
412 AM CST TUE MAR 8 2016
TXC267-327-413-435-081045-
/O.CON.KSJT.SV.W.0006.000000T0000Z-160308T1045Z/
MENARD TX-SUTTON TX-SCHLEICHER TX-KIMBLE TX-
412 AM CST TUE MAR 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CST
FOR SOUTHWESTERN MENARD...NORTHEASTERN SUTTON...SOUTHEASTERN
SCHLEICHER AND NORTHWESTERN KIMBLE COUNTIES...
AT 412 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
FORT MCKAVETT...OR 22 MILES SOUTHWEST OF MENARD...MOVING NORTH AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
FORT MCKAVETT AROUND 425 AM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE US-
83 NEAR THE KIMBLE-MENARD COUNTY LINE...CLEO...I-10 NEAR THE SUTTON-
KIMBLE COUNTY LINE AND CAMP SOL MAYER.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 432 AND 447.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3042 10005 3052 10031 3091 10013 3071 9959
TIME...MOT...LOC 1012Z 202DEG 32KT 3071 10009
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 11:51 PM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Mar 7, 11:51 PM CST, 3 hours 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service SAN ANGELO TX 1151 PM CST MON MAR 7 2016 .AVIATION... /06Z TAFS/ Showers and thunderstorms are quickly developing from just northwest of Midland to just northeast of Dryden. The showers and thunderstorms will expand in coverage and move northeast across much of west central Texas overnight. By daybreak, this convection should be over the Heartland and eastern Big Country. A few of the stronger storms could contain hail and strong gusty winds. Low clouds are redeveloping and will expand in coverage overnight. Mostly MVFR ceilings are expected. Localized sharper reductions in visibility and ceilings are possible in the heavier rain accompanying the convection. The showers and thunderstorms will move northeast out of west central Texas during the morning Tuesday, with VFR conditions and southwest winds expected through the remainder of the day. Additional showers and thunderstorms are expected to develop across the southern part of west central Texas Tuesday night prior to Midnight. Given the weather during the first 6-9 hours of this TAF package, held off adding conditions for the final 6-hour period. && .PREV DISCUSSION... /issued 950 PM CST MON MAR 7 2016/ UPDATE... Current lull in convective activity across our area will be short-lived, as an embedded disturbance in the southwest flow aloft moves into our area overnight. Showers and thunderstorms are expected to develop across the southwestern part of west central Texas by Midnight. This convection will expand in coverage and move northeast across much of our area overnight. PoPs were increased across some of our southern and eastern counties. Low temperatures were tweaked up a couple of degrees across most of our area. Also made adjustments to PoPs and timing on Tuesday, based on the expectation for the showers/ thunderstorms to continue moving northeast out of our area. Updated forecast products have been sent. 19 PREV DISCUSSION... /issued 600 PM CST MON MAR 7 2016/ AVIATION... /00Z TAFS/ Isolated thunderstorms over Crockett County will remain southwest of KSJT. An isolated thunderstorm or two may also develop west of Sweetwater this evening. A larger area of showers and thunderstorms is expected to develop by Midnight across the southwestern part of west central Texas. This area of showers and storms will move northeast across much of west central Texas overnight, and should be over the Heartland and eastern Big Country by daybreak Tuesday. A few of the stronger storms could contain hail and strong gusty winds. Low clouds will redevelop and expand in coverage tonight, and mostly MVFR ceilings are expected. Localized reductions in visibility and ceilings are possible in the heavier rain accompanying the convection. VFR conditions are expected during the day Tuesday, with southwest winds. PREV DISCUSSION... /issued 353 PM CST MON MAR 7 2016/ SHORT TERM... (Tonight and Tomorrow) A dryline will mix east across the area during the day, reaching a Haskell to San Angelo to Ozona line by mid-afternoon, before retreating back to the west this evening. Scattered showers and a few thunderstorms are expected to develop east of the dryline Monday afternoon. Given the lack of strong instability due to the expected cloud cover east of the dryline, most developing storms should not reach severe levels, however, isolated strong storms this afternoon will be possible. As the upper low moves over northern Mexico tonight, disturbances in the southwest flow aloft will intensify over southwest Texas and spread over the forecast area tonight. Will continue the mention of likely PoPs over essentially all of the forecast area tonight with the dryline remaining west of the forecast area. Afternoon highs will be in the low to mid 70s with some upper 70s to the lower 80s along and west of the dryline. Morning lows tomorrow will range from the mid 50s west to the upper 50s and lower 60s east. LONG TERM... (Tuesday Night Through Friday Night) Severe Weather Threat Diminishes... For the remainder of this week, the forecast remains essentially unchanged. By Tomorrow night, the upper low should be about 500 miles south southwest of El Paso, in Mexico. The best dynamics will be east99/99/99 of our counties by then; so, the threat of severe weather for our counties will be low. However, some stronger thunderstorms may linger in our eastern counties, mainly east of a line from Sonora to Throckmorton. For Wednesday, the upper low tracks just south the the Big Bend. Although most upper dynamics will be east of our counties on Wednesday, showers and thunderstorms remain possible. Also, another cold front will push south across West Central Texas on Wednesday and bring cooler temperatures. As the upper low tracks farther east Wednesday night, rain chances will continue for us, as isentropic upglide dominates. The main precipitation mode Wednesday night will be showers, with thunderstorms more isolated. The upper low moves over South Texas on Thursday, and wrap-around convection then will dominate our counties through Friday night. Again, showers will dominate, with only isolated thunderstorms. Overnight Friday night, the system finally lifts northeast. (Saturday through Sunday) Rain Ends... For the weekend, expect dry conditions with limited clouds. Temperatures rebound back above seasonal normals, with highs mainly in the 75 to 80 range. && .PRELIMINARY POINT TEMPS/POPS... Abilene 60 78 52 63 / 70 40 60 50 San Angelo 60 80 49 65 / 70 20 70 50 Junction 61 79 52 69 / 70 20 80 50 && .SJT Watches/Warnings/Advisories... None. && 99/99/99
Hazardous weather outlook, Mar 7, 10:44 PM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1044 PM CST MON MAR 7 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-090445- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 1044 PM CST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST CENTRAL TEXAS AFTER MIDNIGHT TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS SOUTHWESTERN PARTS OF WEST CENTRAL TEXAS AROUND MIDNIGHT. THE STORMS WILL EXPAND IN COVERAGE AND MOVE NORTHEAST OVERNIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY MORNING PRIOR TO 9 AM...MAINLY EAST OF A HASKELL TO ABILENE TO JUNCTION LINE. THE SLIGHT RISK AREA FOR SEVERE STORMS WILL EXPAND ACROSS WEST CENTRAL TEXAS TUESDAY EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVIATION IS POSSIBLE.
In the hours before
Special weather statement, Mar 8, 1:47 AM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 147 AM CST TUE MAR 8 2016 TXZ076-078-080830- CROCKETT TX-SUTTON TX- 147 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUTTON AND SOUTHEASTERN CROCKETT COUNTIES UNTIL 230 AM CST... AT 146 AM CST...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHEAST OF PANDALE...OR 19 MILES NORTHWEST OF JUNO...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SUTTON AND SOUTHEASTERN CROCKETT COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE INTERSECTION OF I-10 AND RANCH ROAD 1989 AND THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3029 10153 3070 10132 3062 10074 3029 10101 TIME...MOT...LOC 0746Z 208DEG 28KT 3035 10135
Special weather statement, Mar 8, 2:37 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 237 AM CST TUE MAR 8 2016 TXZ076>078-080930- SCHLEICHER TX-CROCKETT TX-SUTTON TX- 237 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUTTON...SOUTHWESTERN SCHLEICHER AND SOUTHEASTERN CROCKETT COUNTIES UNTIL 330 AM CST... AT 237 AM CST...A STRONG THUNDERSTORM WAS LOCATED 20 MILES NORTH OF JUNO...MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN SUTTON... SOUTHWESTERN SCHLEICHER AND SOUTHEASTERN CROCKETT COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE INTERSECTION OF US-277 AND RANCH ROAD 189...I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...THE INTERSECTION OF I-10 AND RANCH ROAD 1989...THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973 AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3029 10117 3072 10123 3083 10060 3029 10060 TIME...MOT...LOC 0837Z 202DEG 34KT 3044 10102
Special weather statement, Mar 8, 2:47 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 247 AM CST TUE MAR 8 2016 TXZ054-065-066-072-080945- COKE TX-RUNNELS TX-TOM GREEN TX-NOLAN TX- 247 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR COKE...NORTHERN TOM GREEN... SOUTHWESTERN TAYLOR...NORTHWESTERN RUNNELS AND SOUTHWESTERN NOLAN COUNTIES UNTIL 345 AM CST... AT 246 AM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF ROBERT LEE...MOVING NORTH NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... ROBERT LEE AROUND 300 AM CST. SANCO AROUND 310 AM CST. BLACKWELL AROUND 325 AM CST. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF US-277 AND HIGHWAY 70...US-277 NEAR THE TOM GREEN- COKE COUNTY LINE...THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059...OAK CREEK RESERVOIR...US-277 NEAR THE RUNNELS-NOLAN- TAYLOR COUNTY INTERSECTION...THE INTERSECTION OF HIGHWAY 208 AND RANCH ROAD 2662 AND WILMETH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3206 10005 3163 10028 3179 10069 3220 10058 TIME...MOT...LOC 0846Z 202DEG 34KT 3176 10050
Special weather statement, Mar 8, 3:00 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 300 AM CST TUE MAR 8 2016 TXZ065-066-072-073-081000- COKE TX-CONCHO TX-RUNNELS TX-TOM GREEN TX- 300 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE...SOUTHWESTERN COLEMAN...TOM GREEN...SOUTHERN RUNNELS AND CONCHO COUNTIES UNTIL 400 AM CST... AT 300 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF WALL...OR 8 MILES SOUTH OF SAN ANGELO...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WALL AROUND 310 AM CST. VERIBEST AROUND 320 AM CST. MILES AND LOWAKE AROUND 340 AM CST. ROWENA AROUND 350 AM CST. BALLINGER AROUND 400 AM CST. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF US-87 AND RANCH ROAD 2134...HARRIET...THE INTERSECTION OF US- 83 AND RANCH ROAD 1929...THE INTERSECTION OF US- 83 AND RANCH ROAD 765...US-83 NEAR THE CONCHO- RUNNELS COUNTY LINE...VICK...THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381...US-277 NEAR THE TOM GREEN- COKE COUNTY LINE...THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 AND LIVE OAK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3166 10059 3196 9981 3115 9962 3110 10054 TIME...MOT...LOC 0900Z 212DEG 33KT 3132 10041 DANIELS
Special weather statement, Mar 8, 3:14 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 AM CST TUE MAR 8 2016
TXZ054-066-127-081000-
RUNNELS TX-NOLAN TX-TAYLOR TX-
314 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...CENTRAL
TAYLOR...NORTHWESTERN RUNNELS AND SOUTHEASTERN NOLAN COUNTIES UNTIL
400 AM CST...
AT 314 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BLACKWELL...
MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HYLTON AND WINGATE AROUND 325 AM CST.
HAPPY VALLEY AROUND 330 AM CST.
BUFFALO GAP AND VIEW AROUND 355 AM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE ABILENE...CAMP
TONKAWA...PUMPHREY...DRASCO...OVALO...KIRBY LAKE...CAMP BUTMAN...US-
277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION AND WILMETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.
LAT...LON 3239 9963 3188 9993 3189 10023 3190 10024
3193 10023 3208 10023 3208 10042 3209 10043
3240 10024
TIME...MOT...LOC 0914Z 223DEG 40KT 3202 10028
JOHNSONSpecial weather statement, Mar 8, 3:20 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 320 AM CST TUE MAR 8 2016 TXZ077-078-081000- SCHLEICHER TX-SUTTON TX- 320 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SUTTON AND SCHLEICHER COUNTIES UNTIL 400 AM CST... AT 319 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF ELDORADO TO 17 MILES SOUTH OF SONORA...MOVING EAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SUTTON AND SCHLEICHER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE INTERSECTION OF US-190 AND RANCH ROAD 2084...THE INTERSECTION OF US-277 AND RANCH ROAD 189...THE INTERSECTION OF RANCH ROAD 1828 AND RANCH ROAD 915...THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3108 10067 3108 10013 3029 10012 3029 10069 TIME...MOT...LOC 0919Z 269DEG 26KT 3104 10062 3031 10059 JOHNSON
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 12:26 AM CST | Special Weather Statement | SJT | Crockett | 49 min |
| Mar 8, 12:56 AM CST | Severe Thunderstorm Warning | SJT | Crockett, Irion | 49 min |
| Mar 8, 1:40 AM CST | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher, Tom Green | 65 min |
| Mar 8, 1:47 AM CST | Special Weather Statement | SJT | Crockett | 43 min |
| Mar 8, 2:20 AM CST | Severe Thunderstorm Warning | SJT | Coke, Irion, Tom Green | 40 min |
| Mar 8, 2:37 AM CST | Special Weather Statement | SJT | Sutton | 53 min |
| Mar 8, 2:47 AM CST | Special Weather Statement | SJT | Coke | 58 min |
| Mar 8, 2:55 AM CST | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| Mar 8, 3:00 AM CST | Special Weather Statement | SJT | Concho, Runnels, Tom Green | 60 min |
| Mar 8, 3:14 AM CST | Special Weather Statement | SJT | Taylor | 46 min |
| Mar 8, 3:20 AM CST | Special Weather Statement | SJT | Schleicher, Sutton | 40 min |
| Mar 8, 3:58 AM CST | Special Weather Statement | SJT | Concho, Runnels | 62 min |
| Mar 8, 4:02 AM CST | Special Weather Statement | SJT | Taylor | 43 min |
| Mar 8, 4:21 AM CST | Tornado Warning | SJT | Kimble, Menard | 24 min |
| Mar 8, 4:44 AM CST | Severe Thunderstorm Warning | SJT | Concho, Kimble, McCulloch, Mason, Menard, San Saba | 61 min |
| Mar 8, 5:29 AM CST | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch, San Saba | 46 min |
| Mar 8, 5:38 AM CST | Special Weather Statement | SJT | Brown | 67 min |
| Mar 8, 5:47 AM CST | Special Weather Statement | SJT | Mason | 58 min |
| Mar 8, 6:14 AM CST | Special Weather Statement | SJT | San Saba | 46 min |
| Mar 8, 6:58 AM CST | Special Weather Statement | SJT | San Saba | 62 min |
| Mar 8, 7:10 AM CST | Severe Thunderstorm Warning | SJT | San Saba | 65 min |
| Mar 8, 3:48 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 42 min |
| Mar 8, 4:05 PM CST | Special Weather Statement | SJT | Irion | 25 min |
| Mar 8, 4:32 PM CST | Special Weather Statement | SJT | Irion | 28 min |
| Mar 8, 4:46 PM CST | Special Weather Statement | SJT | Sutton | 29 min |
| Mar 8, 5:15 PM CST | Severe Thunderstorm Warning | SJT | Sutton | 45 min |
| Mar 8, 5:43 PM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 47 min |
| Mar 8, 5:51 PM CST | Special Weather Statement | SJT | Sterling | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.